So I have had afib for ten plus years. Just recently I had ablation. a few days after that I had another bad case of AFib, which I was told was normal. my meds were switched I thought I was back to normal.. last week I noticed a slight change in my rythem but it wasn't Afib. Went in to see the electrophiso Doc and I was in Aflutter.
next think I knew I was getting shocked.... is this going to be a consistent thing?
I will be watching for answers to your question as I have had afib for about 9 years and there may be an ablation in my future. I assume you are back in normal sinus rythym now? Good luck, keep us posted.
I do not personally have afib but I just read that sometimes when an ablation is done if it isn't ablated fully one can wind up having aflutter though I am no expert so I would definitely discuss this with your doctor and find out whether or not this is normal or can happen and if it is only temporary or if you would need another ablation to correct the issue. Unfortunately is it also possible you had a couple issues as well. This is not unheard of. I do hope you can get this resolved. Take care and keep us posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.